MAUDE Adverse Event Report: BIOSENSE WEBSTER INC DEF 7F,20P,DOME,DUO-DECAPOLAR; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

BIOSENSE WEBSTER INC DEF 7F,20P,DOME,DUO-DECAPOLAR; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number D728260RT
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Cardiac Tamponade (2226)
Date of Event 08/12/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent an atrial fibrillation (afib) procedure with a def 7f, 20p, dome, duo-decapolar and suffered cardiac tamponade requiring pericardiocentesis.It was reported that a pericardial effusion occurred during a carto procedure.It was noticed after transseptal puncture.A pericardiocentesis was performed.Physician assumed that pericardial effusion happened during catheter maneuver prior to transseptal puncture.Patient was fine and released from hospital with no consequences.The adverse event occurred on (b)(6) 2022.The physician¿s opinion on the cause of this adverse event is that it was procedure related.A smartablate generator (g4c-5196) was used in the event.Prior to noting the pericardial effusion, ablation was not performed.There was no evidence of a steam pop.The event occurred during the transseptal phase.An irrigated catheter was used in the event, the flow setting was 17/30 ml.
 
Additional Manufacturer Narrative
The device has been reported as unavailable; therefore, no product investigation can be performed, and the customer complaint cannot be confirmed.Manufacturing record evaluation (mre) cannot be conducted because no lot number was provided by the customer.This report is being submitted pursuant to the provisions of 21 cfr, part 4.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).

Brand Name
DEF 7F,20P,DOME,DUO-DECAPOLAR
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
michelleann garcia
31 technology dr
irvine, CA 92618
646591-7981
MDR Report Key15415836
Report Number2029046-2022-02212
Device Sequence Number2556592
Product Code DRF
UDI-Device Identifier10846835004960
UDI-Public10846835004960
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K953663
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberD728260RT
Device Catalogue NumberD728260RT
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2022
Initial Report FDA Received Date09/14/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SMARTABLATE GENERATOR KIT-WW
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient SexUnknown